MathSciNet Relay Station
MathSciNet bibliographic data
MR466042 10H15
Huxley, M. N. Small differences between consecutive primes. II. Mathematika 24 (1977), no. 2, 142–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement